# SDR SWAA116831

- Difficulty date: September 26, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 18,747 hours, 11,203 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6557463
- Condition: Broken
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE BRACKET LOOSE.  SECURED BRACKET PER MM.
